# SDR DALA2016042703532

- Difficulty date: April 26, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 87,398 hours, 37,700 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED BS 1640, RBL 52.  DAMAGE FOUND TO BE OUT OF LIMITS.  REMOVED PREVIOUS REPAIR IAW SRM AND CUT OUT DAMAGE IAW SRM.  FABRICATED REPAIR AND INSTALLED IAW SRM.
